Predictive control of general nonlinear systems using approximation
نویسنده:
سال
: 2004شناسه الکترونیک: 10.1049/ip-cta:20040042
کالکشن
:
-
آمار بازدید
Predictive control of general nonlinear systems using approximation
Show full item record
contributor author | Chen, W.H. | |
date accessioned | 2020-03-15T14:34:46Z | |
date available | 2020-03-15T14:34:46Z | |
date issued | 2004 | |
identifier other | i6AZon355thlJ_bWJGl6UhLUF1uKSoHwyZVKo7VQ6RuIaK0zje.pdf | |
identifier uri | https://libsearch.um.ac.ir:443/fum/handle/fum/1973473 | |
format | general | |
language | English | |
title | Predictive control of general nonlinear systems using approximation | |
type | Journal Paper | |
contenttype | Fulltext | |
contenttype | Fulltext | |
identifier padid | 13719887 | |
identifier doi | 10.1049/ip-cta:20040042 | |
coverage | Academic | |
pages | 137-0 | |
journal volume | 151 | |
journal issue | 2 | |
filesize | 1388137 | |
citations | 3 |